# SDR UIEA01039

- Difficulty date: April 13, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: 94002007
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, RIGHT ENGINE INSTRUMENT DISPLAY FAILED, NR 2 EGT SPIKED UP AND FLIGHT CREW REPORTED SMOKE IN COCKPIT AND ELECTRICAL BURNING ODOR.  SMOKE CLEARED AND FLIGHT CONTINUED TO DESTINATION.  REMOVED AND REPLACED RIGHT ENGINE INSTRUMENT DISPLAY SCREEN.  (M)
